# SDR WRNA200600020

- Difficulty date: January 18, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 50,653 hours, 20,839 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE FORWARD SIDE OF THE FORWARD PRESSURE BULKHEAD AT -Z180 AND +Y1000.  REPAIR WAS ACCOMPLISHED PER AVBORNE REPAIR REF: 25599-10-01-25-06, (AIRBUS TECHNICAL DISPOSITION 942.042586/004/2006) SMOOTH REWORK OF CORRODED AREA, VERIFY CORROSION REMOVAL PER NTM 51-30-11, PERFORMED HFEC PER NTM 51-31-05 TO ENSURE HOLE AND SKIN ARE DAMAGE FREE.  MANUFACTURED AND INSTALLED SHIM AND DOUBLER PER PAGE 4 - 5 OF REPAIR REFERENCE 25599-10-01-15-06.
